Nombre de documents

31

Jean-Pierre DEMAILLY


Article dans une revue4 documents

Communication dans un congrès2 documents

  • Jean-Pierre Demailly. Extension of holomorphic functions and cohomology classes from non reduced analytic subvarieties. The 12th Korean Conference on Several Complex Variables (KSCV12), Jul 2017, Gyeong-Ju, South Korea. 〈hal-01660126〉
  • Jean-Pierre Demailly. Holomorphic Morse inequalities and asymptotic cohomology groups: a tribute to Bernhard Riemann. Riemann International School of Mathematics: Advances in Number Theory and Geometry, Apr 2009, Verbania, Italy. 14 p, 2010. 〈hal-00462954〉

Chapitre d'ouvrage3 documents

  • Frederic Campana, Jean-Pierre Demailly, Thomas Peternell. Rationally connected manifolds and semipositivity of the Ricci curvature. Recent advances in algebraic geometry : a volume in honor of Rob Lazarsfeld's 60th birthday, 417, Cambridge University Press, 2015, London Mathematical Society lecture note, 978-1-107-64755-8. 〈hal-01286491〉
  • Jean-Pierre Demailly. Extension of holomorphic functions defined on non reduced analytic subvarieties. The legacy of Bernhard Riemann after one hundred and fifty years, 2015. 〈hal-01216962〉
  • Frédéric Campana, Jean-Pierre Demailly, Thomas Peternell. Rationally connected manifolds and semipositivity of the Ricci curvature. Recent Advances in Algebraic Geometry, pp.71-91, 2015, 978-1-107-64755-8. 〈hal-01096312〉

Pré-publication, Document de travail13 documents

  • Junyan Cao, Jean-Pierre Demailly, Shin-Ichi Matsumura. A general extension theorem for cohomology classes on non reduced analytic spaces: dedicated to the memory of Professor Qikeng Lu. IF_PREPUB. To appear in Science China Mathematics SCM-2017-0090 in memory of professor Lu QiKeng. 2017. 〈hal-01480220v2〉
  • Jean-Pierre Demailly. Fano manifolds with nef tangent bundles are weakly almost Kähler-Einstein. 2017. 〈hal-01660131〉
  • Jean-Pierre Demailly. Precise error estimate of the Brent-McMillan algorithm for the computation of Euler's constant. IF_PREPUB. 2016. 〈hal-01377144v3〉
  • Jean-Pierre Demailly. Proof of the Kobayashi conjecture on the hyperbolicity of very general hypersurfaces. IF_PREPUB. This paper supersedes submission hal-01092537 / arXiv:1412.2986. 2015. 〈hal-01109166v3〉
  • Jean-Pierre Demailly. Towards the Green-Griffiths-Lang conjecture. IF_PREPUB. version 2 has been expanded and improved (15 pages). 2014. 〈hal-01092537v2〉
  • Jean-Pierre Demailly, Hervé Gaussier. Algebraic embeddings of smooth almost complex structures. IF_PREPUB. 2014. 〈hal-01092620v2〉
  • Jean-Pierre Demailly. On the cohomology of pseudoeffective line bundles. IF_PREPUB. 39 pages. This survey is a written account of a lecture given at the Abel Symposium, Trondheim, J.. 2014. 〈hal-00931127v2〉
  • Jean-Pierre Demailly. A converse to the Andreotti-Grauert theorem. IF_PREPUB. 12 pages. 2010. 〈hal-00536317v2〉
  • Jean-Pierre Demailly. Holomorphic Morse inequalities and the Green-Griffiths-Lang conjecture. IF_PREPUB. 38 pages, dedicated to the memory of Eckart Viehweg. 2010. 〈hal-00536319v2〉
  • Jean-Pierre Demailly, Nefton Pali. Degenerate complex Monge-Ampère equations over compact Kähler manifolds. IF_PREPUB. The present manuscript expands and completes a paper published in the International Journal of Ma.. 2009. 〈hal-00401899v2〉
  • Jean-Pierre Demailly, Nefton Pali. Degenerate complex Monge-Ampère equations over compact Kahler manifolds. IF_PREPUB. 2007. 〈hal-00199790〉
  • Jean-Pierre Demailly, Nefton Pali. Degenerate complex Monge-Ampère equations over compact Kähler manifolds. IF_PREPUB. The present manuscript expands and completes a paper accepted for publication in the Internationa.. 2007. 〈hal-00372397〉
  • Frédéric Campana, Jean-Pierre Demailly. L^2 Cohomology on coverings of a compact Kähler manifold. IF_PREPUB. Plain TeX, 19 pages, written in French. 2000. 〈hal-00120789〉

Rapport4 documents

  • Frédéric Campana, Jean-Pierre Demailly, Misha Verbitsky. Compact Kähler 3-manifolds without non-trivial subvarieties. 2013. 〈hal-00819044v2〉
  • Frédéric Campana, Jean-Pierre Demailly, Thomas Peternell. Rationally connected manifolds and semipositivity of the Ricci curvature. 2012. 〈hal-00739178v2〉
  • Jean-Pierre Demailly, Hoang Hiep Pham. A sharp lower bound for the log canonical threshold. 2012. 〈hal-00661341v2〉
  • Jean-Pierre Demailly, Slawomir Dinew, Vincent Guedj, Hoang Hiep Pham, Slawomir Kolodziej, et al.. Hölder continuous solutions to Monge-Ampère equations. 2011. 〈hal-00648928〉

Vidéo5 documents

  • Jean-Pierre Demailly, Fanny Bastien. Jean-Pierre Demailly - Bulles de savons, équations d'Einstein et structure de l'espace temps : Séminaires du Magistère de Mathématiques 2015. 2015. 〈medihal-01346463〉
  • Jean-Pierre Demailly, Robert Binder, Fanny Bastien. Jean-Pierre Demailly - Kobayashi pseudo-metrics, entire curves and hyperbolicity of algebraic varieties (Part 4) : Summer School 2012 - Foliations, Pseudoholomorphic curves, Applications. 2012. 〈medihal-01320039〉
  • Jean-Pierre Demailly, Robert Binder, Fanny Bastien. Jean-Pierre Demailly - Kobayashi pseudo-metrics, entire curves and hyperbolicity of algebraic varieties (Part 1): Summer School 2012 - Foliations, Pseudoholomorphic curves, Applications. 2012. 〈medihal-01320025〉
  • Jean-Pierre Demailly, Robert Binder, Fanny Bastien. Jean-Pierre Demailly - Kobayashi pseudo-metrics, entire curves and hyperbolicity of algebraic varieties (Part 2): Summer School 2012 - Foliations, Pseudoholomorphic curves, Applications. 2012. 〈medihal-01320029〉
  • Jean-Pierre Demailly, Robert Binder, Fanny Bastien. Jean-Pierre Demailly - Kobayashi pseudo-metrics, entire curves and hyperbolicity of algebraic varieties (Part 3) : Summer School 2012 - Foliations, Pseudoholomorphic curves, Applications. 2012. 〈medihal-01320037〉